RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 126–131 (Mi mz3957)  

Quaternion algebras over commutative rings

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

Full text: PDF file (1493 kB)

English version:
Mathematical Notes, 1993, 53:2, 204–207

Bibliographic databases:

Received: 03.04.1992

Citation: A. A. Tuganbaev, “Quaternion algebras over commutative rings”, Mat. Zametki, 53:2 (1993), 126–131; Math. Notes, 53:2 (1993), 204–207

Citation in format AMSBIB
\Bibitem{Tug93}
\by A.~A.~Tuganbaev
\paper Quaternion algebras over commutative rings
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 126--131
\mathnet{http://mi.mathnet.ru/mz3957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220819}
\zmath{https://zbmath.org/?q=an:0852.16018}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 204--207
\crossref{https://doi.org/10.1007/BF01208328}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400038}


Linking options:
  • http://mi.mathnet.ru/eng/mz3957
  • http://mi.mathnet.ru/eng/mz/v53/i2/p126

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:81
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020